Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 15, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 27, 2009, 8:22 AM CDT for Bexar County, Guadalupe County, Wilson County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2009, 8:22 AM CDT (13:22 UTC)
- Expired
- May 27, 2009, 11:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bexar County, TX, Guadalupe County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 47 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 9:11 AM CDT | HEAVY RAIN 4.1 | 5 S St. Hedwig, TX | SINCE 7 AM |
| May 27, 9:30 AM CDT | FLASH FLOOD | 2 Sw La Vernia, TX | FM3432 IN WESTERN WILSON COUNTY CLOSED FOR FLASH FLOODING |
| May 27, 9:36 AM CDT | FLASH FLOOD | Sutherland Springs, TX | FM 539 IN WESTERN WILSON COUNTY CLOSED BY FLASH FLOODING |
| May 27, 10:30 AM CDT | HEAVY RAIN 3.34 | 3 E Calaveras Lake, TX | 2 HR RAINFALL FROM 8 AM TO 10 AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3147 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 861 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 271322
FFWEWX
TXC029-187-493-271615-
/O.NEW.KEWX.FF.W.0015.090527T1322Z-090527T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 AM CDT WED MAY 27 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BEXAR COUNTY...
SOUTH CENTRAL GUADALUPE COUNTY...
NORTHERN WILSON COUNTY...
* UNTIL 1115 AM CDT.
* AT 817 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES OF 2 TO 4 INCHES FROM DOPPLER RADAR INDICATE
FLASH FLOODING FROM A CLUSTER OF SLOW MOVING THUNDERSTORMS BETWEEN
SAN ANTONIO...FLORESVILLE AND SEGUIN.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ST. HEDWIG...NEW BERLIN...LA VERNIA AND CHINA GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.
&&
LAT...LON 2938 9842 2950 9817 2946 9792 2928 9785
2908 9833 2917 9849
$$3 follow-up statements
000
WGUS74 KEWX 271444
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 AM CDT WED MAY 27 2009
TXC029-187-493-271615-
/O.CON.KEWX.FF.W.0015.000000T0000Z-090527T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-BEXAR TX-WILSON TX-
944 AM CDT WED MAY 27 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHERN WILSON...SOUTHEASTERN BEXAR AND SOUTH CENTRAL GUADALUPE
COUNTIES...
AT 940 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FM539 AND
FM3432 IN WESTERN WILSON COUNTY CLOSED BY FLASH FLOODING. THE
THUNDERSTORMS WITH THE HEAVIEST RAINS HAVE MOVED TO THE SOUTHEAST
DURING THE PAST HOUR...HOWEVER RUN OFF FROM HEAVY RAINS WILL
CONTINUE ALONG WITH ADDITIONAL FLASH FLOODING.
LOCATIONS IN THE WARNING AREA INCLUDE NEW BERLIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
&&
LAT...LON 2938 9842 2950 9817 2946 9792 2928 9785
2908 9833 2917 9849
$$000
WGUS74 KEWX 271508
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1008 AM CDT WED MAY 27 2009
TXC029-187-271516-
/O.CAN.KEWX.FF.W.0015.000000T0000Z-090527T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-BEXAR TX-
1008 AM CDT WED MAY 27 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN BEXAR
AND SOUTH CENTRAL GUADALUPE COUNTIES...
THE HEAVY RAINS HAVE MOVED SOUTHEAST
LAT...LON 2908 9833 2913 9841 2945 9814 2938 9812
2939 9810 2939 9793 2938 9789 2936 9788
2929 9785 2928 9786
$$
TXC493-271615-
/O.CON.KEWX.FF.W.0015.000000T0000Z-090527T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILSON TX-
1008 AM CDT WED MAY 27 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
NORTHERN WILSON COUNTY...
AT 1005 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FM539 AND
FM3432 IN WESTERN WILSON COUNTY CLOSED BY FLASH FLOODING. THE
THUNDERSTORMS WITH THE HEAVIEST RAINS HAVE MOVED TO THE SOUTHEAST
DURING THE PAST HOUR...HOWEVER RUN OFF FROM HEAVY RAINS WILL
CONTINUE ALONG WITH ADDITIONAL FLASH FLOODING.
LOCATIONS IN THE WARNING AREA INCLUDE SUTHERLAND SPRINGS AND LA
VERNIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE WHERE WATER COVERS THE ROAD. EVEN SUVS AND PICKUPS WILL
BE SWEPT AWAY BY AS LITTLE AS TWO FEET OF RUSHING WATER. TURN AROUND
DONT DROWN.
&&
LAT...LON 2908 9833 2913 9841 2945 9814 2938 9812
2939 9810 2939 9793 2938 9789 2936 9788
2929 9785 2928 9786
$$000
WGUS74 KEWX 271616
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT WED MAY 27 2009
TXC493-271625-
/O.EXP.KEWX.FF.W.0015.000000T0000Z-090527T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILSON TX-
1116 AM CDT WED MAY 27 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN WILSON COUNTY...
SOME ROADS AND LOW WATER CROSSING MAY REMAIN FLOODED FOR A FEW MORE
HOURS ACROSS NORTHERN WILSON COUNTY. MOTORISTS SHOULD CONTINUE TO
EXERCISE CAUTION. THE HEAVY RAINS HAVE MOVED EAST AND NO ADDITIONAL
HEAVY RAINS ARE EXPECTED AT THIS TIME.
LAT...LON 2908 9833 2913 9841 2945 9814 2938 9812
2939 9810 2939 9793 2938 9789 2936 9788
2929 9785 2928 9786
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:45 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 27, 6:45 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 645 AM CDT WED MAY 27 2009 .AVIATION... A WEAK SURFACE BOUNDARY AND AN UPPER LEVEL SHORTWAVE WILL INTERACT WITH A MOIST AIRMASS TO GENERATE ISOLATED TO SCATTERED SHRA/TSRA ACROSS SOUTH CENTRAL TEXAS TODAY AND TONIGHT. HAVE MENTIONED CB, VCTS, OR VCSH AT THE TAF SITES DUE UNCERTAINTY ON TIMING. VFR CIGS WILL PREVAIL WITH SCT-BKN STRATOCUMULUS/CUMULUS WITH LAYERS ABOVE TO CIRRUS, EXCEPT MVFR CIGS CAN BE EXPECTED ALONG AND SE OF A KCOT TO KUVA TO KSAT TO K3T5 LINE THROUGH 15Z. NELY WINDS 5 TO 10 KTS WILL PREVAIL, ALTHOUGH WIND DIRECTION MAY BE ERRATIC AT TIMES DUE TO A WEAK PRESSURE GRADIENT. WIND GUSTS TO 40 KTS IN AND NEAR SHRA/TSRA ARE POSSIBLE. && .PREV DISCUSSION... /ISSUED 359 AM CDT WED MAY 27 2009/ DISCUSSION... A WEAK FRONTAL BOUNDARY DRAPED ACROSS THE STATE HAS ENABLED SHOWERS AND THUNDERSTORMS TO PERSIST OVERNIGHT. THE MAJORITY OF THE ACTIVITY HAS REMAINED TO OUR NORTH SO FAR...WITH ONLY ISOLATED CONVECTION DEVELOPING ACROSS THE HILL COUNTRY. HOWEVER...THERE IS AN EXPECTATION THAT THE WEAK ENERGY FROM THIS SYSTEM WILL COMBINE WITH DIURNAL HEATING AND JUICY DEWPOINTS TO GENERATE MORE WIDESPREAD ACTIVITY THROUGHOUT THE DAY. RAIN CHANCES WILL END FROM NORTHWEST TO SOUTHEAST THIS AFTERNOON WITH WEAK CAA FILTERING IN AFTERWARDS. GFS CONTINUES TO DEPICT ACTIVITY DEVELOPING ACROSS NERN MEXICO THIS EVENING WITH AN MCS PUSHING EASTWARD INTO THE RIO GRANDE PLAINS OVERNIGHT. AGREE WITH THIS SOLUTION AND THUS HAVE POPS INCREASING ACROSS THE SOUTHWEST COUNTIES TONIGHT AND EXITING BY SUNRISE AS THE SYSTEM DISSIPATES. LINGERING MOISTURE AND INSTABILITIES JUSTIFY KEEPING IN A SLIGHT CHANCE MENTION FOR RAIN ACROSS SOUTH CENTRAL TEXAS THURSDAY AFTERNOON. UPPER LEVEL RIDGING THEN BEGINS TO BUILD ACROSS THE REGION SHUNTING ANY CHANCES FOR RAIN OVER THE WEEKEND. TEMPERATURES THIS AFTERNOON WILL BE HIGHLY DEPENDENT UPON THE TIMING AND LOCATION OF THE CONVECTION...BUT GENERALLY ANTICIPATE NEAR NORMAL HIGHS ACROSS THE SOUTHERN HALF OF THE CWA AND SLIGHTLY COOLER THAN NORMAL TEMPS ACROSS THE HILL COUNTRY AND ADJACENT AREAS. A GRADUAL WARMING TREND WILL ENSUE FOR THE REST OF THE WORK WEEK WITH AFTERNOON TEMPERATURES REACHING INTO THE 90S. SEASONABLE TEMPERATURES FOR LATE MAY/EARLY JUNE ARE EXPECTED FOR THE REST OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 85 67 90 64 91 / 40 20 20 10 10 AUSTIN BERGSTROM INTL AIRPORT 84 65 89 62 91 / 40 20 20 10 10 NEW BRAUNFELS MUNI AIRPORT 86 66 89 61 91 / 40 20 20 10 10 BURNET MUNI AIRPORT 83 65 88 62 89 / 40 10 20 10 10 DEL RIO INTL AIRPORT 90 71 91 69 89 / 30 30 20 20 10 GEORGETOWN MUNI AIRPORT 84 66 88 64 90 / 40 10 20 10 10 HONDO MUNI AIRPORT 89 66 90 64 88 / 30 30 20 20 10 SAN MARCOS MUNI AIRPORT 85 66 89 62 90 / 40 20 20 10 10 LA GRANGE - FAYETTE REGIONAL 87 69 87 65 89 / 50 20 20 10 - SAN ANTONIO INTL AIRPORT 88 68 89 64 89 / 40 20 20 10 10 STINSON MUNI AIRPORT 89 69 90 65 92 / 40 30 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 25/04
Hazardous weather outlook, May 27, 5:46 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 546 AM CDT WED MAY 27 2009 TXZ171>173-183>194-202>209-217>225-228-281100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 546 AM CDT WED MAY 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE THIS MORNING ALONG AND EAST OF A MOUNTAIN HOME TO HONDO TO CAMPBELLTON LINE. SMALL HAIL AND GUSTY WINDS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 27, 5:25 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 525 AM CDT WED MAY 27 2009 TXZ223-271130- GONZALES- 525 AM CDT WED MAY 27 2009 ...A STRONG THUNDERSTORM WAS AFFECTING GONZALES COUNTY... AT 524 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF PALMETO...OR 10 MILES WEST OF GONZALES...MOVING EAST AT 10 MPH. PEOPLE IN CENTRAL GONZALES COUNTY...INCLUDING THE FOLLOWING LOCATIONS...GONZALES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL IS EXPECTED WITH THIS STORM.
Special weather statement, May 27, 5:40 AM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 AM CDT WED MAY 27 2009 TXZ221-271145- WILSON- 540 AM CDT WED MAY 27 2009 ...STRONG THUNDERSTORMS WERE AFFECTING WILSON COUNTY... AT 539 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING ALONG A LINE EXTENDING FROM 8 MILES NORTH OF STOCKDALE TO 11 MILES NORTHWEST OF FLORESVILLE...MOVING EAST AT 5 MPH. PEOPLE IN NORTHERN WILSON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LA VERNIA AND SUTHERLAND SPRINGS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, May 27, 6:04 AM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 604 AM CDT WED MAY 27 2009 TXZ207-221-223-271200- GONZALES-GUADALUPE-WILSON- 604 AM CDT WED MAY 27 2009 ...STRONG THUNDERSTORMS WERE AFFECTING GONZALES...GUADALUPE AND WILSON COUNTIES... AT 604 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF NEW BERLIN TO 5 MILES EAST OF LA VERNIA TO 6 MILES SOUTHWEST OF LA VERNIA...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF SEGUIN TO 8 MILES NORTHWEST OF STOCKDALE TO 11 MILES NORTH OF FLORESVILLE...MOVING EAST AT 10 MPH. PEOPLE IN NORTHERN WILSON...SOUTHERN GUADALUPE AND WESTERN GONZALES COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LA VERNIA AND SUTHERLAND SPRINGS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, May 27, 6:17 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 617 AM CDT WED MAY 27 2009 TXZ193-271215- BASTROP- 617 AM CDT WED MAY 27 2009 ...A STRONG THUNDERSTORM WAS AFFECTING BASTROP COUNTY... AT 617 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR ROSANKY...OR 12 MILES SOUTHWEST OF SMITHVILLE...MOVING EAST AT 10 MPH. PEOPLE IN SOUTHERN BASTROP COUNTY...INCLUDING THE FOLLOWING LOCATIONS...ROSANKY AND SMITHVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, May 27, 7:11 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 711 AM CDT WED MAY 27 2009 TXZ205-207-221-271315- BEXAR-GUADALUPE-WILSON- 711 AM CDT WED MAY 27 2009 ...STRONG THUNDERSTORMS WERE AFFECTING BEXAR...GUADALUPE AND WILSON COUNTIES... AT 711 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA VERNIA TO CALAVERAS LAKE...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF SEGUIN TO 13 MILES SOUTHEAST OF SAN ANTONIO...MOVING EAST AT 5 MPH. PEOPLE IN NORTHERN WILSON...SOUTHEASTERN BEXAR AND SOUTHERN GUADALUPE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...ST. HEDWIG... ELMENDORF...CHINA GROVE...NEW BERLIN...CALAVERAS LAKE AND LA VERNIA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Special weather statement, May 27, 7:54 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 754 AM CDT WED MAY 27 2009 TXZ205-207-221-271400- BEXAR-GUADALUPE-WILSON- 754 AM CDT WED MAY 27 2009 ...STRONG THUNDERSTORMS WERE AFFECTING BEXAR...GUADALUPE AND WILSON COUNTIES... AT 752 AM CDT...NWS METEOROLOGISTS ARE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA VERNIA TO ELMENDORF...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF STOCKDALE TO 15 MILES SOUTHEAST OF SAN ANTONIO...MOVING EAST AT 5 MPH. PEOPLE IN NORTHERN WILSON...SOUTHEASTERN BEXAR AND SOUTHERN GUADALUPE COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...LA VERNIA...CALAVERAS LAKE...ELMENDORF AND SUTHERLAND SPRINGS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:54 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 51 min |
| May 27, 6:11 AM CDT | Areal Flood Advisory | EWX | Wilson | 2 hr |
| May 27, 7:25 AM CDT | Areal Flood Advisory | EWX | Bexar, Gonzales, Guadalupe, Wilson | 2 hr |
| May 27, 9:15 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 3 hr |
| May 27, 10:06 AM CDT | Flash Flood Warning | EWX | Atascosa, DeWitt, Karnes | 114 min |
| May 27, 4:37 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real, Uvalde | 38 min |
| May 27, 4:48 PM CDT | Areal Flood Advisory | EWX | Medina | 117 min |
| May 27, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 49 min |
| May 27, 5:11 PM CDT | Areal Flood Advisory | EWX | Edwards, Real | 2 hr |
| May 27, 5:17 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 58 min |
| May 27, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 67 min |
| May 27, 5:51 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 54 min |
| May 27, 6:09 PM CDT | Areal Flood Advisory | EWX | Bandera, Kendall | 111 min |
| May 27, 6:19 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 30 min |
| May 27, 6:40 PM CDT | Flash Flood Warning | EWX | Edwards, Real | 4 hr |
| May 27, 6:47 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 43 min |
| May 27, 6:51 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde, Zavala | 54 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.